# SDR CA030106011

- Difficulty date: December 27, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 36,037 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Part number: M832481111
- Condition: Worn
- Location: Prop Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE RUNS FOR FUNCTION CHECKS AFTER PREVIOUS MAINTENANCE, MAINTENANCE PERSONNEL NOTED THAT NR 1 PROP WAS VERY SLOW TO COME OUT OF FEATHER (30 SEC) IF IT WOULD COME OUT OF FEATHER AT ALL. ON NR 1 PROP TRANSFER TUBE FOUND ONE O-RING WORN AND ONE O-RING MISSING.
